# SDR 9501296612

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fs 520-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND SKIN PANEL CORRODED BETWEEN OUTER SKIN AND TEAR STRAPS IN NUMEROUS AREAS, FS 520 TO 740, STR 39R-44R.  FABRICATED SKIN AND INSTALLED REPAIR.
